# SDR CA100929002

- Difficulty date: September 26, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,312 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 0301007710
- Condition: Cracked
- Location: Injector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 1 START, SLOWER THAN USUAL, THE HELICOPTER TAKESOFF TO TAKE POSITION AT THE CLIENT`S FACILITY,  VERY CLOSE TO THE DEPARTING POINT, 2 MINUTES OF FLIGHT.  THE ENGINE IS STOPPED TO ALLOW LOADING OF THE HELICOPTER AND BOARDING OF PASSENGERS. THE PILOT INSPECTS THE ENGINE AREA AND NOTES PRESENCE OF FUEL ON AND BELOW THE ENGINE.  A VISUAL INSPECTION IS PERFORMED BY AN AME, BUT NO DAMAGE IS FOUND. A START ATTEMPT IS MADE, AND AS SOON AS THE PILOT PUSHES THE THROTTLE, A JET OF FUEL IS SEEN, COMING FROM THE L/T START INJECTOR SUPPLY PIPE. THIS PIPE IS FOUND CRACKED AT THE START ELECTRO VALVE SIDE. BOTH LT AND RT START INJECTOR SUPPLY PIPES ARE REPLACED BY UNITS ORDERED. RUN-UP, LEAK CHECK, NO OTHER DEFECT, ACFT RELEASED.
